# SDR VNAA2020071399912

- Difficulty date: July 13, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15380
- Aircraft time: 11,320 hours, 10,247 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26R IS CORRODED BETWEEN FS 349 AND FS 364.  INSTALLED NEW STGR 26R FROM FS 364-333 IAW CRJ900 SRM 51-42-06-001-001-A01.
